Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 189
HTML articles powered by AMS MathViewer

Some $p$-groups of maximal class
R. J. Miech PDF
Trans. Amer. Math. Soc. 189 (1974), 1-47
Counting commutators
R. J. Miech PDF
Trans. Amer. Math. Soc. 189 (1974), 49-61
Fixed point theorems for certain classes of semigroups of mappings
Mo Tak Kiang PDF
Trans. Amer. Math. Soc. 189 (1974), 63-76
Explicit class field theory for rational function fields
D. R. Hayes PDF
Trans. Amer. Math. Soc. 189 (1974), 77-91
Minimal sequences in semigroups
Mohan S. Putcha PDF
Trans. Amer. Math. Soc. 189 (1974), 93-106
On the structure of the set of solutions of equations involving $A$-proper mappings
P. M. Fitzpatrick PDF
Trans. Amer. Math. Soc. 189 (1974), 107-131
Subgroups of groups of central type
Kathleen M. Timmer PDF
Trans. Amer. Math. Soc. 189 (1974), 133-161
Lattices of topological extensions
John Mack, Marlon Rayburn and Grant Woods PDF
Trans. Amer. Math. Soc. 189 (1974), 163-174
Equivariant method for periodic maps
Wu Hsiung Huang PDF
Trans. Amer. Math. Soc. 189 (1974), 175-183
Asymptotic solutions of linear Volterra integral equations with singular kernels
J. S. W. Wong and R. Wong PDF
Trans. Amer. Math. Soc. 189 (1974), 185-200
Rank $r$ solutions to the matrix equation $XAX^{T}=C, A$ alternate, over $\textrm {GF}(2^{y})$
Philip G. Buckhiester PDF
Trans. Amer. Math. Soc. 189 (1974), 201-209
The structure of completely regular semigroups
Mario Petrich PDF
Trans. Amer. Math. Soc. 189 (1974), 211-236
Volumes of images of varieties in projective space and in Grassmannians
H. Alexander PDF
Trans. Amer. Math. Soc. 189 (1974), 237-249
Approximation of analytic functions on compact sets and Bernstein’s inequality
M. S. Baouendi and C. Goulaouic PDF
Trans. Amer. Math. Soc. 189 (1974), 251-261
Galois theory for fields $K/k$ finitely generated
Nickolas Heerema and James Deveney PDF
Trans. Amer. Math. Soc. 189 (1974), 263-274
Quasi-bounded and singular functions
Maynard Arsove and Heinz Leutwiler PDF
Trans. Amer. Math. Soc. 189 (1974), 275-302
Differentiability of solutions to hyperbolic initial-boundary value problems
Jeffrey B. Rauch and Frank J. Massey PDF
Trans. Amer. Math. Soc. 189 (1974), 303-318
Canonical forms and principal systems for general disconjugate equations
William F. Trench PDF
Trans. Amer. Math. Soc. 189 (1974), 319-327
Pairs of compacta and trivial shape
Sibe Mardešić PDF
Trans. Amer. Math. Soc. 189 (1974), 329-336
An equiconvergence theorem for a class of eigenfunction expansions
C. G. C. Pitts PDF
Trans. Amer. Math. Soc. 189 (1974), 337-350
Fundamental constants for rational functions
S. J. Poreda, E. B. Saff and G. S. Shapiro PDF
Trans. Amer. Math. Soc. 189 (1974), 351-358
A multiplier theorem for Fourier transforms
James D. McCall PDF
Trans. Amer. Math. Soc. 189 (1974), 359-369
Weakly almost periodic and uniformly continuous functionals on the Fourier algebra of any locally compact group
Edmond E. Granirer PDF
Trans. Amer. Math. Soc. 189 (1974), 371-382